# SDR 96ZZZX3080

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4636V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0345
- System (JASC): 3233 · Landing Gear Actuator
- Part: Fitting
- Part number: 24130023
- Condition: Loose
- Location: Nlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ON JACKS, FORE AND AFT FORCE ON THE NOSE GEAR REVEALED A ROCKING MOTION OF THE NOSE GEAR ACTUATOR REAR FITTING TO FUSELAGE ON ITS 20 ATTACHMENT BOLTS.  WITH NUTS TORQUED, COULD EASILY TURN BOLTS AS THEY HAD RUN OUT OF THREADS AND NUT WAS JAMMED AGAINST SHANK.  ONE ADDITIONAL AN-960-10 WASHER IS REQUIRED UNDER EACH OF THE 20 NUTS.  AD 72-7-9 REFERS TO LOOSE BOLTS THAT REQUIRES ANOTHER WASHER TO SECURE THEM.
